The strong consistency of the asymmetric least squares estimators in\\ nonlinear censored regression models
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 703-712
Printed December 1, 2003
Seung Hoe Choi, Hae Kyung Kim
Hankuk Aviation University, Yonsei University
Abstract : This paper deals with the strong consistency of the asymmetric least squares for the nonlinear censored regression models which includes dependent variables cut off midway by any of external conditions, and provide the sufficient conditions which ensure the strong consistency of proposed estimators of the censored regression models. One example is given to illustrate the application of the main result.
Keywords : nonlinear censored regression model, asymmetric least square estimators, strong consistency
MSC numbers : 62J02, 62G05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd